Osaka Journal of Mathematics

Une caractérisation sur le principe relatif de domination pour les noyaux de Riesz-Frostman

Masayuki Itô

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 10, Number 2 (1973), 265-270.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200694302

Mathematical Reviews number (MathSciNet)
MR0325991

Zentralblatt MATH identifier
0276.31004

Subjects
Primary: 31C15: Potentials and capacities

Citation

Itô, Masayuki. Une caractérisation sur le principe relatif de domination pour les noyaux de Riesz-Frostman. Osaka J. Math. 10 (1973), no. 2, 265--270. https://projecteuclid.org/euclid.ojm/1200694302


Export citation